# SDR ASAA2022052638465

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 51,974 hours, 15,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R/H ROWS 17, 19, 22 AND OUTSIDE LIGHTS AT R/H AFT OVERWING HATCH AND R/H GROUND LIGHT AFT OF FLAP FAILED TO COME ON DURING TEST. GROUNDED - YES. REPLACED POWER SUPPLY AT FS727C BEHIND R/H DADO PANEL IAW B737-800 AMM 33-51-06-960-805. OPS TEST GOOD IAW B737-800 AMM 33-51-00-710-801.
